# SDR DU4R2009333

- Difficulty date: March 23, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6976726
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003 N/R 37914 DURING SCHEDULED INSPECTION, FOUND CORROSION ON WEB AT FLOOR LEVEL ABOVE S23R W/L 20 JUST FWD OF PRESS. BULKHEAD AFT CABIN
